Denka Kutzarova

Publications in Print

  1. D. Kutzarova, On a class of Banach spaces (in Bulgarian), Proc. of the 10-th Spring conference, Sunny Beach, Bulgaria, 1981, 147-151.

  2. D. Kutzarova, On equivalent translation invariant norms which are uniformly convex or uniformly differentiable in every direction in Köthe spaces (in Bulgarian), Proc. of the 11-th Spring conference, Sunny Beach, Bulgaria, 1982, 199-206.

  3. D. Kutzarova and S.L. Troyanski, Reflexive Banach spaces without equivalent norms which are uniformly convex or uniformly differentiable in every direction, Studia Math. 72 (1982), 91-95.

  4. D. Kutzarova, On equivalent F-weakly uniformly convex norms for total systems, Proc. of the 12-th Spring conference, Sunny Beach, Bulgaria, 1983, 96-101.

  5. D. Kutzarova and S.L. Troyanski, On equivalent lattice norms which are uniformly convex or uniformly differentiable in every direction in Banach lattices with a weak unit, Serdica 9 (1983), 249-262.

  6. D. Kutzarova and S.L. Troyanski, On WCG Banach spaces with norms which are uniformly differentiable in every direction, Rend. Circ. Mat. Palermo 3 (1984), 165-168.

  7. D. Kutzarova, On an equivalent norm in L1 which is uniformly convex in every direction, Constructive theory of functions, Varna, 1984, 507-512.

  8. D. Kutzarova and S.L. Troyanski, On equivalent norms which are uniformly convex or uniformly differentiable in every direction in symmetric function spaces, Serdica 11 (1985), 121-134.

  9. D. Kutzarova, A sufficient condition for the drop property, C.R. Acad. Bulgare Sci. 39 (1986), 7, 17-19.

  10. D. Kutzarova, Convex sets containing only support points in Banach spaces with an uncountable minimal system, C.R. Acad. Bulgare Sci. 39 (1986), 12, 13-14.

  11. D. Kutzarova, On the drop property of convex sets in Banach spaces, Constructive theory of functions 87, Sofia 1988, 283-287.

  12. D. Kutzarova, On condition (β) and Δ-uniform convexity, C.R. Acad. Bulgare Sci. 42 (1989), 1, 15-18.

  13. D. Kutzarova, A nearly uniformly convex space which is not a (β)-space, Acta Univ. Carolinae - Math. Phys. 30 (1989), 2, 95-98.

  14. D. Kutzarova, Every (β)-space has the Banach-Saks property, C.R. Acad. Bulgare Sci. 43 (1989), 11, 9-12.

  15. D. Kutzarova, On the k-β and k-NUC Banach spaces, C.R. Acad. Bulgare Sci. 43 (1990), 3, 13-15.

  16. D. Kutzarova, An isomorphic characterization of property (β) of Rolewicz , Note di Mat. 10 (1990), 2, 347-354.

  17. D. Kutzarova and S. Rolewicz, On drop property for convex sets, Arch. Math. 56 (1991), 501-511.

  18. D. Kutzarova and S. Rolewicz, On nearly uniformly convex sets, Arch. Math. 57 (1991), 385-394.

  19. J.R. Giles and D. Kutzarova, Characterisation of drop and weak drop properties for closed bounded convex sets, Bull. Austral. Math. Soc. 43 (1991), 377-385.

  20. D. Kutzarova, k-β and k-nearly uniformly convex Banach spaces, J. Math. Anal. Appl. 162 (1991), 322-338.

  21. D. Kutzarova, Pei-Kee Lin, P.L. Papini and Xintai Yu, On some geometric properties concerning closed convex sets, Collect. Math. 42 (1991), 2, 177-188.

  22. D. Kutzarova and P.L. Papini, On a characterization of property (β) and LUR, Bolletino U.M.I. 6-A, 7 (1992), 209-214.

  23. D. Kutzarova, E. Maluta and S. Prus, Property (β) implies normal structure of the dual space, Rend. Circ. Mat. Palermo, ser. II, 42 (1992), 353-368.

  24. D. Kutzarova and Thomas Landes, Nearly uniform convexity of infinite direct sums, Indiana Univ. Math. J. 41 (1992), 915-926.

  25. D. Kutzarova, S. Prus and B. Sims, Remarks on orthogonal convexity of Banach spaces, Houston J. Math., 19 (1993), 4, 603-614.

  26. D. Kutzarova, Bor-Luh Lin and Wenyao Zhang, Some geometrical properties of Banach spaces related to nearly uniform convexity, Contemp. Math. 144 (1993), 165-171.

  27. D. Kutzarova, E. Maluta and S. Prus, On some p-estimates on Banach spaces, Bull. Austral. Math. Soc. 48 (1993), 187-194.

  28. D. Kutzarova and Bor-Luh Lin, Locally k-nearly uniformly convex Banach spaces, Math. Balkanica 8 (1994), 203-210.

  29. D. Kutzarova and C.Leranoz, On p-drop property, 0 < p < 1, Atti Sem. Mat. Fis. Univ. Modena 42 (1994), 89-102.

  30. D. Kutzarova and T. Landes, NUC and related properties of finite direct sums, Bolletino U.M.I., (7) 8-A (1994), 45-54.

  31. D. Kutzarova, L.Y. Nikolova and T. Zachariades, Real interpolation for families of Banach spaces and convexity, Math. Nachr. 171 (1995), 259-268.

  32. S.J. Dilworth, D. Kutzarova and Maria Girardi, Banach spaces which admit a norm with the uniform Kadec-Klee property, Studia Math. 112 (1995), 3, 267-277.

  33. D. Kutzarova and S. Prus, Operators which factor through nearly uniformly convex spaces, Boll. Un. Mat. Ital. B (7), 9 (1995), 2, 479-494.

  34. S.J. Dilworth and D. Kutzarova, Kadec-Klee properties for L(lp, lq) Function spaces (Edwardsville, IL, 1994), Lecture Notes in Pure and Appl. Math., 172, Dekker, New York, 1995, 71-83.

  35. D. Kutzarova and Thomas Landes, A reflexive space with normal structure that admits no UCED norm, Rocky Mountain J. Math. 25 (1995), 3, 1087-1091.

  36. D. Kutzarova and Thomas Landes, k-NUC of infinite direct sums, Boll. Un. Mat. Ital. A (7), 9 (1995), 3, 527-534.

  37. P. Georgiev, D. Kutzarova and A. Maaden, On the smooth drop property, Nonlinear Analysis 26 (1996), 3, 595-602.

  38. D. Kutzarova, L. Nikolova and S. Prus, Finite-dimensional decompositions with (p,q)-estimates in interpolation spaces for families, Arch. Math. (Basel) 67 (1996), 3, 217-225.

  39. P.G. Casazza, N.J. Kalton, D. Kutzarova and M. Mastyło, Complex interpolation and complementably minimal spaces, Interaction between functional analysis, harmonic analysis and probability (Columbia, MO, 1994), Lecture Notes in Pure and Appl. Math., 175, Dekker, New York, 1996, 135-143.

  40. D. Kutzarova, L. Nikolova and S. Prus, Infinite dimensional geometric properties of real interpolation spaces, Math. Nachr. 191 (1998), 215-228.

  41. D. Kutzarova and T. Zachariades, Banach spaces which are uniformly non-square over blocks and related properties, Nonlinear Analysis 34 (1998), 991-1004.

  42. S. Argyros, I. Deliyanni, D. Kutzarova and A. Manoussakis, Modified mixed Tsirelson spaces , J. Funct. Anal. 159 (1998), 43-109.

  43. G. Alexandrov, D. Kutzarova and A. Plichko, A separable space with no Schauder decomposition, Proc. AMS 127 (1999), 9, 2805-2806.

  44. G. Androulakis, P.G. Casazza and D. Kutzarova, Some more weak Hilbert spaces , Canad. Math. Bull. 43 (2000), 3, 257-267.

  45. D. Kutzarova and P.K. Lin, Remarks about Schlumprecht space , Proc. AMS 128 (2000), 7, 2059-2068.

  46. D. Kutzarova and Denny H. Leung, An asymptotic property of Schachermayer's space under renorming , J. Math. Anal. Appl. 250 (2000), no. 2, 670-680.

  47. S.J. Dilworth and D. Kutzarova, On the optimality of a theorem of Elton on l1n subsystems , Israel J. Math. 124 (2001), 215-220.

  48. S. J. Dilworth, D. Kutzarova and S. L. Troyanski), On some uniform geometric properties in function spaces, General topology in Banach spaces, 127-135, Nova Sci. Publ., Huntington, NY, 2001.

  49. S. J. Dilworth, D. Kutzarova and P. Wojtaszczyk), On approximate l1 systems in Banach spaces, J. Approx. Theory 114 (2002), no. 2, 214-241.

  50. S. J. Dilworth, D. Kutzarova and V. N. Temlyakov, Convergence of some greedy algorithms in Banach spaces, J. Fourier Anal. Appl. 8 (2002), no. 5, 489-505.

  51. S. J. Dilworth, D. Kutzarova and N. J. Kalton, Greedy bases in Banach spaces , Approximation theory (a volume dedicated to B. Sendov), 2002. survey article.

  52. S. J. Dilworth, N. J. Kalton, D. Kutzarova and V. N. Temlyakov, The Thresholding Greedy Algorithm, Greedy Bases, and Duality, Constructive Approx. 19 (2003), no. 4, 575-597.

  53. S. J. Dilworth, N. J. Kalton, and D. Kutzarova, On the existence of almost greedy bases in Banach spaces , Studia Math. 159 (2003), no. 1, 67-101.

  54. M. Junge, D. Kutzarova, and E. Odell, On asymptotically symmetric Banach spaces , Studia Math. 173 (2006), 203-231.

  55. S. J. Dilworth, Mark Hoffmann, and D. Kutzarova, Non-equivalent greedy and almost greedy bases in lp. J. Funct. Spaces Appl. 4 (2006), no. 1, 25--42.

  56. S. J. Dilworth, D. Kutzarova and Karen Shuman, The weak Chebyshev X-greedy algorithm in the unweighted Bergman space , J. Math. Anal. Appl. 318 (2006), no. 2, 692--706.

  57. S. J. Dilworth, V. Ferenczi, D. Kutzarova and E. Odell, On strongly asymptotic lp spaces and minimality , J. London Math. Soc. 75 (2007), 409-419.

  58. D. Kutzarova, D. H. Leung, A. Manoussakis and W.-K. Tang, Minimality properties of Tsirelson type spaces , Studia Math. 187 (2008), 233-263.

  59. S. J. Dilworth, D. Kutzarova, K. L. Shuman, V. N. Temlyakov and P. Wojtaszczyk, Weak convergence of greedy algorithms in Banach spaces , J. Fourier Anal. Appl. 14 (2008), 609-628.

  60. Doctor of mathematical sciences thesis , obtained in 2009, 200 pages, Bulgarian Academy of Sciences.

  61. J. Bourgain, S. J. Dilworth, K. Ford, D. Kutzarova and S. Konyagin, Explicit constructions of RIP matrices and related problems , Duke Math. J. 159 (2011), 145-185.

  62. J. Bourgain, S. J. Dilworth, K. Ford, D. Kutzarova and S. Konyagin, Breaking the k2 barrier for explicit RIP matrices , Proceedings of the 43rd Symposium on the Theory of Computing (STOC '11) (2011), 637-644.

  63. D. Kutzarova, A. Manoussakis and A. Pelczar-Barwacz, Isomorphisms and strictly singular operators in mixed Tsirelson spaces, , J. Math. Anal. Appl. 388 (2012), 1040-1060.

  64. S. J. Dilworth, D. Kutzarova, T. Schlumprecht, and P. Wojtaszczyk Weak Thresholding Greedy Algorithms in Banach Spaces , J. Funct. Anal. 263 (2012), 3900-3921.

  65. S. J. Dilworth, D. Kutzarova, N. Lovasoa Randrianarivony, J. P. Revalski, and N. V. Zhivkov, Compactly uniformly convex spaces and property (β) of Rolewicz , J. Math. Anal. Appl. 402 (2013), no. 1, 297-307.

  66. S. J. Dilworth, S. Gogyan, and D. Kutzarova, On the convergence of a weak greedy algorithm for the multidimensional haar basis, Constructive Approx. 39 (2014), 343-366.

  67. S. J. Dilworth, D. Kutzarova, Gilles Lancien and N. Lovasoa Randrianarivony, Asymptotic geometry of Banach spaces and uniform quotient maps, Proc. Amer. Math. Soc. 142 (2014), no. 8, 2747--2762.

  68. S. J. Dilworth, D. Kutzarova, E. Odell, T. Schlumprecht, and A. Zsak, Renorming spaces with greedy bases, J. Approx. Theory 188 (2014), 39--56.

  69. S. J. Dilworth, D. Kutzarova and T. Oikhberg, Lebesgue constants for the weak greedy algorithm, Revista Matematica Complutense 28 (2015), no. 2, 393-409.

  70. A. Chavez-Dominguez and D. Kutzarova, Stability of low-rank matrix recovery and its connections to Banach space geometry , J. Math. Anal. Appl. 427 (2015), no. 1, 320-335.

  71. Comments on the paper 'On the existence of almost greedy bases in Banach spaces' by S. J. Dilworth, N. J. Kalton and Denka Kutzarova, Studia Math. 159 (1) (2003), 67--101. For the Kalton Selecta (Contemporary Mathematicians, Birkhauser), p. 95-99.

  72. R. Causey, S. J. Dilworth, S. Gogyan and D. Kutzarova, An X-Greedy Algorithm with Weakness Parameters C. R. Acad. Bulgare Sci. 68 (2015), 295-300.

  73. S. J. Dilworth, D. Kutzarova and N. Lovasoa Randrianarivony, The transfer of property (β) of Rolewicz by a uniform quotient map, , Trans. Amer. Math. Soc. 368 (2016) 6253-6270.

  74. S. J. Dilworth, D. Kutzarova, N. Lovasoa Randrianarivony, J. P. Revalski, and N. V. Zhivkov, Lenses and Asymptotic Midpoint Uniform Convexity , J. Math. Anal. Appl. 436 (2016), 810-821.

  75. F. Albiac, J. L. Ansorena, S. J. Dilworth and D. Kutzarova, Existence and uniqueness of greedy bases in Banach spaces, J. Approx. Th. 210 (2016), 80-102.

  76. S. J. Dilworth, D. Kutzarova, G. Lancien, and N. Lovasoa Randrianarivony, Equivalent norms with the property (β) of Rolewicz , Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM 111 (2017), no. 1, 101-113.

  77. S. J. Dilworth, S. Gogyan, D. Kutzarova and T. Schlumprecht, On the boundedness of the threshold operators in L1[0,1] with respect to the Haar basis, , Positivity 21 (2017), no. 1, 157-176.

  78. Florent Baudier, Ryan Causey, Stephen Dilworth, Denka Kutzarova, Nirina L. Randrianarivony, Thomas Schlumprecht, Sheng Zhang. On the geometry of the countably branching diamond graphs. J. Funct. Anal. 273 (2017), no. 10, 3150-3199

  79. S. J. Dilworth, Denka Kutzarova, N. Lovasoa Randrianarivony, Matthew Romney, Sums of asymptotically midpoint uniformly convex spaces. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 3, 439-446.

  80. S. J. Dilworth, Denka Kutzarova, Vladimir Temlyakov, and Ben Wallis, Weight-almost greedy bases , to appear in the Proceedings of the Steklov Institute of Mathematics (Harmonic analysis, approximation theory and number theory), dedicated to the 60th Birthday of Professor Sergei Konyagin. 2018, Volume 303, Issue 1, 109-128.

  81. F. Albiac, J. L. Ansorena, S. J. Dilworth, and Denka Kutzarova, Building highly conditional almost greedy and quasi-greedy bases in Banach Spaces , J. Funct. Anal. 276 (2019), 1893-1924.

  82. P. M. Bern\'a, S. J. Dilworth, D. Kutzarova, T. Oikhberg and B. Wallis, The weighted property $(A)$ and the greedy algorithm, , J. Approx. Theory 248 (2019), 105300, 18 pp.

  83. Fernando Albiac, Jose L. Ansorena, Stephen J. Dilworth, Denka Kutzarova, Non-superreflexivity of Garling sequence spaces and applications to the existence of special types of conditional bases , Studia Math., 251 (2020), no. 3, 277-288.

  84. Stephen Dilworth, Denka Kutzarova and Mikhail Ostrovskii, Lipschitz free spaces on finite metric spaces , Canadian J. Math. 72 (2020), 774-804.

  85. Denka Kutzarova and Pavlos Motakis, Asymptotically symmetric spaces with hereditarily non-unique spreading models , Proc. Amer. Math. Soc. 148 (2020), no. 4, 1697-1707.

  86. F. Albiac, J. L. Ansorena, S. J. Dilworth, and D. Kutzarova, A dichotomy for subsymmetric basic sequences with applications to Garling spaces , Trans. Amer. Math. Soc. 374 (2021), no. 3, 2079-2106.

  87. S. J. Dilworth, Chris Gartland, Denka Kutzarova and N. Lovasoa Randrianarivony. Non-Dentable Sets in Banach Spaces , Journal of Convex Analysis, 28 (2021), no. 1, 31-40.

  88. Stephen Dilworth, Gustavo Garrigos, Eugenio Hernandez, Denka Kutzarova, Vladimir Temlyakov, Lebesgue-type inequalities in greedy approximation , J. Funct. Anal. 280 (2021), no. 5, Paper No. 108885, 37 pp.

  89. Stephen J. Dilworth, Denka Kutzarova and Mikhail I. Ostrovskii. Analysis on Laakso graphs with application to the structure of transportation cost spaces. Positivity 25 (2021), no. 4, 1403-1435.

  90. Kevin Ford, Denka Kutzarova, and George Shakan. Explicit RIP matrices: an update. Submitted.

  91. S. J. Dilworth, Denka Kutzarova, Svetozar Stankov. Metric embeddings of Laakso graphs into Banach spaces. submitted.

  92. Peter G. Casazza, Stephen J. Dilworth, Denka Kutzarova, Pavlos Motakis. On uniqueness and plentitude of subsymmetric sequences. submitted.